Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 469509, 5 pages
http://dx.doi.org/10.1155/2014/469509
Research Article

Iterative Approximation of the Minimal and Maximal Positive Solutions for Multipoint Fractional Boundary Value Problem on an Unbounded Domain

1Department of Applied Mathematics, Xidian University, Xi'an, Shaanxi 710071, China
2School of Mathematics and Computer Science, Shanxi Normal University, Linfen, Shanxi 041004, China

Received 27 May 2013; Revised 11 November 2013; Accepted 18 November 2013; Published 28 January 2014

Academic Editor: Aurelian Gheondea

Copyright © 2014 Guotao Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guotao Wang, Sanyang Liu, and Lihong Zhang, “Iterative Approximation of the Minimal and Maximal Positive Solutions for Multipoint Fractional Boundary Value Problem on an Unbounded Domain,” Journal of Function Spaces, vol. 2014, Article ID 469509, 5 pages, 2014. https://doi.org/10.1155/2014/469509.